# SDR DLM90020907

- Difficulty date: August 5, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 22,154 hours, 11,795 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, 2L DOOR HAD A LARGE AIRLEAK AUTO CONTROLLER DID NOT HAVE OUTFLOW VALVE FULL CLOSED.  GOT CABIN ALT WARN LIGHT CABIN WAS AT 10000 FT/BIT AUTO CONTROLLER 1 FAULTED GROUND SWITCH.  PRESSURIZED A/C PER M/M, NO DOOR LEAKS NOTED.  FOUND LOOSE SCREW HAD FALLEN INTO RELAY R2-4 SHORTING TERMINALS D1 AND D2.  REPLACED RELAY.  PERFORMED BIT TEST PER PER M/M.  ALL CKS GOOD.  PERFORMED TEST OF SYS AND FOUND SYS TESTS NORMAL.
